| Model Number |
CC60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that during an intraocular lens (iol) implant procedure, the haptic was torn or broken.Additional information has been requested.
Additional Manufacturer Narrative
Correction information was provided in b.3., b.5.D.10.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received and stated that the procedure was completed on the same day with unspecified lens.There was no patient contact.